International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 3, Pages 189-192
A note on a class of Banach algebra-valued polynomials
1Department of Basic Technology, Applied Mathematics and Physics, Yamagata University, Yonezawa 992-8510, Japan
2Department of Mathematical Sciences, Graduate School of Science and Technology, Niigata University, Niigata 950-2181, Japan
3Department of Mathematics, Faculty of Science, Niigata University, Niigata 950-2181, Japan
Received 10 March 2002
Copyright © 2002 Sin-Ei Takahasi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
AbstractLet be a Banach algebra. We give a necessary and sufficient
condition for to be finite dimensional, in terms of finite
type -homogeneous -valued polynomials.